# SDR SWI2023F00279

- Difficulty date: June 15, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N738SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10195
- Aircraft time: 45,503 hours, 29,655 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH COCKPIT FLOOR BEAM CRACKED AT FS280.00     (C-CHECK RO 8/31/2023)     REPAIRED CRACKED FLIGHT DECK FLOOR BEAM AT LBL12.0, FS 280 IAW CRJ700 SRM 53-11-43-201-003-A01, SEE CONTINUATION FOR WORK ACCOMPLISHED
